# SDR CA961231002

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Lp Turbine
- Part number: 3039512
- Condition: Damaged
- Location: Balde Tips
- Part time: 7,823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BOROSCOPE INSPECTION THE LP TURBINE BLADES WERE FOUND DAMAGED AT THE TIPS. THE ENGINE WAS REPLACED.
